English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The degree of Q-Fano threefolds

MPS-Authors
/persons/resource/persons236029

Prokhorov,  Yuri G.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Prokhorov, Y. G. (2007). The degree of Q-Fano threefolds. Sbornik. Mathematics, 198(11), 1683-1702. doi:10.1070/SM2007v198n11ABEH003901.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2AFF-F
Abstract
There is no abstract available